Equations and syzygies of the first secant variety to a smooth curve

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We show that if C is a linearly normal smooth curve embedded by a line bundle of degree at least 2g + 3 + p, then the secant variety to the curve satisfies N 3,p.

Original languageEnglish
Pages (from-to)2639-2646
Number of pages8
JournalProceedings of the American Mathematical Society
Volume140
Issue number8
DOIs
StatePublished - 2012

Fingerprint

Dive into the research topics of 'Equations and syzygies of the first secant variety to a smooth curve'. Together they form a unique fingerprint.

Cite this